| Model Number |
50-760-20-09 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported a plate fractured.It was removed.
Additional Manufacturer Narrative
An investigation was successfully completed.The results of the investigation have identified no manufacturing issues, no design issues and/or corrective actions necessary at this time.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.